# SDR FDEA201111084805

- Difficulty date: November 8, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 69,359 hours, 22,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Part time: 69,358 hours, 22,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER TANK, UPPER SURFACE BS 940 STUB BEAM CORRODED.   FOUND OUT OF LIMITS IAW SRM 53-00-51. NEW STUB BEAM FABRICATED IAW DWG 144N1019 AND FITTED.
